Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Accutane And Blackheads - Help!

Recommended Posts

Hi all! I'm at the end of the eighth month of accutane am - 30 mg dose.

My pimples stopped coming after the seventh month. I have a problem! I had blackheads that were missing, and now began to come out in pimple! Is this normal? No new pimples but blackheads started out in pimples right now in the eighth month. Can I be worried? : (

Edited by grn93

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×